# SDR C2XA99IA232

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA44768
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND CORROSION ON SEAT TRACK LBL 13 AT FRAME 33.  REPLACED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-53-00.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
